Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 373, NWS Springfield, MO

July 3, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 3, 2011, 5:08 PM CDT for 4 counties in Missouri. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2011, 5:08 PM CDT (22:08 UTC)
Expired
Jul 3, 2011, 5:35 PM CDT
In force
27 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dent County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 5:09 PM CDTHAIL 0.886 Ese Fort Leonard Wood, MO
Jul 3, 5:25 PM CDTHAIL 12 N Roby, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1800 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WUUS53 KSGF 032208
SVRSGF
MOC065-161-169-215-032315-
/O.NEW.KSGF.SV.W.0373.110703T2208Z-110703T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  WEST CENTRAL DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 615 PM CDT.

* AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES SOUTHEAST OF FORT LEONARD WOOD...OR 15
  MILES SOUTH OF WAYNESVILLE...MOVING NORTHEAST AT 10 MPH. THIS STORM
  IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BEULAH...EDGAR SPRINGS...LENOX...ROBY
  AND SOUTHERN FORT LEONARD WOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3785 9190 3760 9170 3751 9215 3768 9224
TIME...MOT...LOC 2208Z 216DEG 11KT 3763 9209
WIND...HAIL 60MPH 1.00IN

$$

LINDENBERG
1 follow-up statement
868 
WWUS53 KSGF 032235
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
535 PM CDT SUN JUL 3 2011

MOC065-161-169-215-032245-
/O.CAN.KSGF.SV.W.0373.000000T0000Z-110703T2315Z/
DENT MO-PHELPS MO-PULASKI MO-TEXAS MO-
535 PM CDT SUN JUL 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TEXAS...
SOUTHEASTERN PULASKI...SOUTHWESTERN PHELPS AND WEST CENTRAL DENT
COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3785 9190 3760 9170 3751 9215 3768 9224
TIME...MOT...LOC 2235Z 216DEG 11KT 3770 9203

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:04 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 3, 2:04 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CDT SUN JUL 3 2011

.DISCUSSION...
/ISSUED 130 PM CDT SUN JUL 3 2011/

A WEAK FRONT STALLED OVER CNTRL MO/EAST CNTRL KS...AND HAS BECOME REINFORCED
BY RAIN COOLED AIR TO SOME EXTENT. THIS HAS KEPT MOST OF THE FCST
AREA IN THE HOT/MUGGY AIR. TEMPERATURES ARE AGAIN APPROACHING 100
DEG F AT KJLN AND ARE IN THE LOW/MID 90S ELSEWHERE. LIKE YESTERDAY
LOWER DEW POINTS ARE KEEPING HEAT INDEX VALUES FROM GETTING WAY
OUT OF HAND...GENERALLY IN THE MID/UPPER 90S AT AIRPORT SITES AT 1
PM. CLOUD COVER AND CUMULUS DEVELOPMENT IS NOW HELPING TO SLOW THE
UPWARD DIURNAL TEMPERATURE TREND...BUT MOST AREAS SHOULD SEE 100
TO 105 DEG F HEAT INDEX VALUES BY LATE THIS AFTERNOON.

A SHORTWAVE OVER EASTERN NEB/EASTERN KS WITH CONVECTIVE CLUSTER
AHEAD OF IT OVER NORTHERN/CENTRAL MO WILL SHIFT E-SE THIS
AFTERNOON/TONIGHT. LOW LEVEL BOUNDARIES SOUTH OF THE CONVECTION INTO
WESTERN MO MAY SERVED AS A TRIGGER FOR CONVECTION THIS AFTERNOON.
STRONG/SEVERE CONVECTION HAS SKIRTED THE FAR NORTHERN CWFA WITH
THIS FEATURE...BUT WITH CONVECTIVE TEMPERATURE BEING REACHED...MAY
SEE DEVELOPMENT ALONG THIS BOUNDARY SHORTLY. ELSEWHERE...ISOLD
PULSE STORMS ARE AGAIN UNDERWAY OVER THE MO OZARKS. GIVEN THE
STRONG INSTABILITY WITH RUC PROGGED SOUNDINGS INDICATING 3000 J/KG
MLCAPES AND WITH SOME MID LEVEL DRY AIR (20-25 DEG K THETA-E
DIFFERENTIAL SFC-700/500MB)...HAIL/WIND WILL BE THE MAIN STORM
THREATS THROUGH THIS EVENING.

THE SHORTWAVE IS PROGGED TO MOVE SLOWLY SOUTHEAST TO THE BOOTHEAL
REGION BY 05/0000Z...SO OVERNIGHT CONVECTION NEAR OR JUST NORTH-
EAST OF THE CWFA WILL BE POSSIBLE THROUGH TONIGHT WHERE LOW LEVEL
CONVERGENCE IS MAXIMIZED. HAVE HIGHEST POPS OVER CNTRL MO TO COVER
THIS. ONCE THE SHORTWAVE MOVES E-SE OF THE REGION...WE MAY GET A
BREAK IN THE CONVECTION TUE-TUE EVENING. BUT WITH MORE ABUNDANT
SUNSHINE...PROGGED HEAT INDEX VALUES REACH THE 100-105 DEG F TUE
AFTERNOON.

WITH THE MAIN UPPER RIDGE AXIS OVER THE WESTERN CONUS...ANOTHER
SHORTWAVE AND ASSOCIATED SFC FRONT WILL MOVE THROUGH THE REGION
WED-WED NIGHT WITH ADDITIONAL CHANCES FOR TSTMS. AFTER THAT...SOME
NIGHTTIME CONVECTION MAY AFFECT AREAS NORTH OF THE
FRONT...GENERALLY FAVORING THE SW AND SOUTHERN CWFA DEPENDING ON
WHERE THE BAROCLINIC ZONE SETS UP. IN LATER PERIODS...BOTH THE GFS
AND ECMWF INDICATE THE UPPER RIDGE BUILDING BACK TO THE NORTHEAST
INTO THE AREA BY NEXT WEEKEND.

DSA

&&

.AVIATION...

FOR THE 18Z TAFS...A COLD/STATIONARY FRONT ACROSS CENTRAL MISSOURI
WILL CONTINUE TO ACT AS A FOCUS FOR STORM DEVELOPMENT THROUGH
FORECAST PERIOD. THERE WILL BE THE POTENTIAL FOR ISOLATED TO
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS
AFTERNOON AND INTO THE 4TH OF JULY. DESPITE THE FRONT...CURRENT
THINKING IS THAT COVERAGE WILL NOT BE SUFFICIENT FOR PREDOMINANT
CONVECTION IN THE TAFS AND HAVE USED VCTS OR CB INSTEAD. VFR
CONDITIONS WILL BE PREDOMINANT AS A RESULT...EXCEPT IF THUNDERSTORMS
DO IMPACT TERMINALS. WILL MONITOR AND UPDATE AS NEEDED IN THE
EVENT STORMS DO IMPACT AREA AERODROMES.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 3, 12:59 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT SUN JUL 3 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1259 PM CDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

LIMITED RISK FOR LIGHTNING.
LIMITED RISK FOR LARGE HAIL.
LIMITED RISK FOR DAMAGING THUNDERSTORM WIND.
ELEVATED RISK FOR EXTREME HEAT.

DISCUSSION...

A FRONT HAS STALLED OVER CENTRAL MISSOURI TODAY WITH SIGNIFICANTLY
COOLER AIR REMAINING NORTH OF THE REGION. HEAT AND HUMIDITY WILL
COMBINE TO PRODUCE AFTERNOON HEAT INDEX VALUES OF 100 TO 105 IN
MANY AREAS.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OZARKS THIS AFTERNOON AND EVENING. STRONG INSTABILITY WILL ALLOW A FEW
STRONG TO SEVERE STORMS TO DEVELOP WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN POTENTIAL STORM THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...A FEW STRONG TO
SEVERE...WILL BE POSSIBLE AGAIN MONDAY. ANOTHER FRONT MOVING
SOUTH THROUGH THE REGION WILL BRING ADDITIONAL THUNDERSTORM
CHANCES WEDNESDAY AND THURSDAY.

NEAR OR ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR THE UPCOMING
WEEK. HEAT INDEX VALUES ARE EXPECTED TO REACH 100 TO 105
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

LOCALIZED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Jul 3, 3:37 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             1 W SPRINGFIELD         37.20N 93.30W
07/03/2011  E1.25 INCH       GREENE             MO   TRAINED SPOTTER

&&

JTK
Local storm report, Jul 3, 3:39 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             SPRINGFIELD             37.20N 93.29W
07/03/2011  E1.75 INCH       GREENE             MO   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZED HAIL AT WALNUT AND
            KANSAS EXPRESSWAY.

&&

JTK
Special weather statement, Jul 3, 3:41 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT SUN JUL 3 2011

MOZ081-032115-
LACLEDE MO-
341 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LACLEDE COUNTY UNTIL 415
PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEBANON...MOVING EAST AT 15 MPH. NICKEL SIZE
HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE LEBANON.

INTERSTATE 44 BETWEEN MILE MARKERS 118 AND 133 WILL ALSO BE IMPACTED
BY THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3778 9243 3755 9241 3756 9275 3774 9277
TIME...MOT...LOC 2041Z 266DEG 12KT 3766 9265

HATCH
Special weather statement, Jul 3, 3:50 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT SUN JUL 3 2011

MOZ058-071-032115-
MARIES MO-PHELPS MO-
350 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARIES AND NORTH CENTRAL PHELPS
COUNTIES UNTIL 415 PM CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF VIENNA...OR 13 MILES NORTHWEST
OF ROLLA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BELLE AND VIENNA.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3802 9164 3802 9218 3809 9218 3830 9173
      3830 9165 3829 9164
TIME...MOT...LOC 2050Z 267DEG 25KT 3809 9191

HATCH
Special weather statement, Jul 3, 4:05 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CDT SUN JUL 3 2011

MOZ070-071-032130-
PHELPS MO-PULASKI MO-
405 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI AND WEST
CENTRAL PHELPS COUNTIES UNTIL 430 PM CDT...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DIXON...OR 12 MILES NORTH OF WAYNESVILLE...
MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DIXON AND ST. ROBERT.

INTERSTATE 44 BETWEEN MILE MARKERS 158 AND 175 WILL ALSO BE IMPACTED
BY THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3802 9193 3781 9193 3781 9219 3802 9219
      3801 9197 3802 9196
TIME...MOT...LOC 2106Z 265DEG 12KT 3800 9213

HATCH
Special weather statement, Jul 3, 4:37 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 PM CDT SUN JUL 3 2011

MOZ070-071-083-032215-
DENT MO-PHELPS MO-PULASKI MO-
437 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI...
NORTHWESTERN DENT AND PHELPS COUNTIES UNTIL 515 PM CDT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEWBURG...OR 10 MILES WEST OF ROLLA...MOVING
EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ANUTT...DEVIL'S ELBOW...DOOLITTLE...EDGAR
SPRINGS...JEROME...LAKE SPRING...LECOMA...LENOX...NEWBURG...
NORTHEASTERN FORT LEONARD WOOD...NORTHWYE AND ROLLA.

INTERSTATE 44 BETWEEN MILE MARKERS 163 AND 186 WILL ALSO BE IMPACTED
BY THIS STORM.

LAT...LON 3775 9154 3759 9173 3780 9216 3801 9202
      3801 9197 3804 9195 3803 9193 3804 9191
      3794 9153
TIME...MOT...LOC 2137Z 284DEG 23KT 3790 9193

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:07 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair35 min
Jul 2, 7:14 PM CDTSevere Thunderstorm WarningSGFVernon35 min
Jul 2, 7:44 PM CDTSpecial Weather StatementSGFCedar31 min
Jul 2, 8:04 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair41 min
Jul 2, 8:20 PM CDTSevere Thunderstorm WarningSGFVernon55 min
Jul 3, 1:33 PM CDTSpecial Weather StatementSGFMorgan27 min
Jul 3, 2:05 PM CDTSpecial Weather StatementSGFMorgan25 min
Jul 3, 2:12 PM CDTSpecial Weather StatementSGFWebster33 min
Jul 3, 2:38 PM CDTSpecial Weather StatementSGFCamden37 min
Jul 3, 2:50 PM CDTSevere Thunderstorm WarningSGFCamden55 min
Jul 3, 2:52 PM CDTSevere Thunderstorm WarningSGFGreene32 min
Jul 3, 2:54 PM CDTAreal Flood AdvisorySGFGreene, Webster2 hr
Jul 3, 3:31 PM CDTSevere Thunderstorm WarningSGFGreene44 min
Jul 3, 3:36 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski39 min
Jul 3, 3:37 PM CDTAreal Flood AdvisorySGFGreene97 min
Jul 3, 3:39 PM CDTSevere Thunderstorm WarningSGFChristian28 min
Jul 3, 3:41 PM CDTSpecial Weather StatementSGFLaclede34 min
Jul 3, 3:50 PM CDTSpecial Weather StatementSGFMaries25 min
Jul 3, 4:05 PM CDTSpecial Weather StatementSGFPulaski25 min
Jul 3, 4:37 PM CDTSpecial Weather StatementSGFPhelps38 min
Jul 3, 5:48 PM CDTSpecial Weather StatementSGFVernon27 min
Jul 3, 6:00 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon30 min
Jul 3, 6:04 PM CDTSevere Thunderstorm WarningSGFDallas, Polk56 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.